Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.

On the stability of two-dimensional parallel flows. III. Stability in a viscous fluid
C. C. Lin.
Quart. Appl. Math. 3 (1946), 277-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 14894
The cylindrical antenna; current and impedance
Ronold King and David Middleton.
Quart. Appl. Math. 3 (1946), 302-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15323
A method of solution of field problems by means of overlapping regions
H. Poritsky and M. H. Blewett.
Quart. Appl. Math. 3 (1946), 336-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22720
Solution of linear and slightly nonlinear differential equations
S. A. Schelkunoff.
Quart. Appl. Math. 3 (1946), 348-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 14549
A cylinder cooling problem
Samuel A. Schaaf.
Quart. Appl. Math. 3 (1946), 356-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15189
Analysis of numerical solutions of transient heat-flow problems
Clarence M. Fowler.
Quart. Appl. Math. 3 (1946), 361-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15190
On plane elastic strain in doubly-connected domains
W. Prager.
Quart. Appl. Math. 3 (1946), 377-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 14921
The capacity of twin cable. II
J. W. Craggs and C. J. Tranter.
Quart. Appl. Math. 3 (1946), 380-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 14330
On A.A. Popoff’s method of integration by means of orthogonality foci
Howard A. Robinson.
Quart. Appl. Math. 3 (1946), 383-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99995

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website